ejacuation problem

Discussion in 'General Sex Discussion' started by own, Jan 11, 2004.

Thread Status:
Not open for further replies.
  1. own

    own New Member

    Joined:
    Jan 11, 2004
    Messages:
    2
    Likes Received:
    0
    for the past 2 months or so its been hard to get an erection and when i want to jack off :mad i just started going out with this girl and she gave me my first blow job and i didnt get off even after like 15-20 mins.
    and when i jack off it takes sooo long :yell :mad
    is there anything i can do to fix this? are my testosterone levels low or something???

    btw i took something called Nitrix (enhances muscles) about when this started, i dont take it anymore

    thanks
     
  2. KoenigNazgul

    KoenigNazgul New Member

    Joined:
    Nov 6, 2003
    Messages:
    164
    Likes Received:
    0
    Gender:
    Male
    Location:
    State of Depression
    hmm. I don't know if I can be the most help, but here goes:
    I remember once in high school I took a testosterone booster called The Beast. I had been taking it for a few days when I suddenly snapped and blew up at a real good friend. I blew up for no good reason, so I stopped taking that product and returned to my normal mood. So I guess we should ask, how long have you been off this product? Some chemicals may take up to a few months to be flushed out of your system. As per your complaint about your blowjob fluster, I'll have you know I've never cummed from getting a blowjob. The longest I've had was probably like 15 min. or so. How fast does your arm go when you jerk it? Do you use porn or your vivid imagination? Personally I can cum the best if I use my imagination to play to a specific fantasy of my girl. It may take longer than porn, but it is so much more rewarding. You should be able to feel your orgasm coming up, play off of it, stall it, do whatever you want.

    I hope I helped a bit.
     
  3. Antinomy

    Antinomy New Member

    Joined:
    Dec 12, 2003
    Messages:
    83
    Likes Received:
    0
    If you are taking antidepressants, they could be the problem.
     
  4. own

    own New Member

    Joined:
    Jan 11, 2004
    Messages:
    2
    Likes Received:
    0
    no they arny anitdepressants, and thanks for your help koenig.
    ive been off the nitrix for about a month now. but i guess it could be a mix of me jacking off too much and the nitrix. im guessing that some people can naturally go longer than others or something like that :D
     
Thread Status:
Not open for further replies.